# SDR AALA201610259021

- Difficulty date: October 24, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 57,522 hours, 24,459 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  2L DOOR ARMING MECHANISM CATCHES SHORT OF ARM MODE (INTERMITTENT).  REMOVED DEBRIS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-00-00.
